# SDR REXA200900073

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 192,946 hours, 16,552 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 732
- Condition: Failed
- Location: Te Flap
- Part time: 6,375 hours, 5,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER TAKEOFF RECEIVED "FLAP FAILURE" CAUTION MESSAGE, QRH FOLLOWED RETURNED TO FIELD.  SYSTEM INSPECTED PER FIM PER AD 2009-06-12 FOUND FLAP ELECTRONIC CONTROL UNIT (FECU) FAILED.
